Prescribed for my dog (Canine use). Several months now since started and is showing some hair loss.
14 Jul 2010
Hi, enalapril does not cause hair loss.
Call your veterinarian for medical advice about any side effects to your pet. You may report side effects to the FDA at 1-800-FDA-1088.
FOR FUTURE REFERENCE
What are the possible side effects of Enalapril: If any of the following serious side effects occur, stop using this Enalapril and seek emergency veterinary medical attention; an allergic reaction (swelling of the lips, face, or tongue; difficulty breathing; closing of the throat; or hives). Call your veterinarian if your pet develops any of these serious side effects; fainting; urinating more or less than usual, or not at all; fever, chills; easy bruising, or bleeding; swelling, rapid weight gain. Less serious side effects may be more likely to occur. Continue to use Enalapril, but speak to your veterinarian if your pet experiences; cough; loss of appetite; dizziness, drowsiness; sleep problems; dry mouth; nausea, vomiting, diarrhea; mild itching or skin rash. Side effects other than those listed here may also occur. Talk to your veterinarian about any side effect that seems unusual or bothersome to your pet.
Best of luck... I hope nothing serious is affecting your dog... they are faithful companions. By the way I love animals... specially dogs!
- Enalapril Information for Consumers
- Enalapril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Enalapril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
not the usual hair loss of everyday... this is major hair loss... at this rate I'll be asking locks of love for some hair back, which I donated ...
1 answer • 5 Nov 2009
On Tekturna and Diovan - had hair loss - switched to Valturna - had hair loss, however found out that Valturna is a combination of Tekturna and ...
3 answers • 18 Dec 2010
I have had my mirena for approx 2 yrs and have noticed hair loss for 18mths didn't realise that mirena had this side effect till some research ...
2 answers • 23 May 2011
From my PA, it was mentioned about hair loss. I can't afford to loss all my hair. How can this be counteracted? Will the pharmaceutical company ...
2 answers • 30 Apr 2013
I have noticed a significant hair loss on the sides of my head. I have recently stopped taking it in the last month or so. Hair loss began before ...
1 answer • 26 Jun 2013